# SDR DXTA2025061703910

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HANDLE IS JAMMED MOSTLY CLOSED AND FLAPPER VALVE DOOR IS STUCK OPEN. CANNOT GET DOOR TO OPEN FROM INTERIOR OR EXTERIOR. CORRECTIVE ACTION: PERFORMED CLEANING AND LUBRICATION OF THE MED DOOR HANDLE IAW CL-650 AMM 52-11-00-010-801, 52-11-00-410-801 AND SPM 51-25-00-100-801 OPS CHECK GOOD
